# SDR 9JLA202102258166

- Difficulty date: February 15, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N831HS
- Make and model: Cessna 525B
- Aircraft serial: 525B0216
- Aircraft time: 4,003 hours, 3,351 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 1E587
- Part serial: 58D63
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CABIN ENVIRONMENTAL TEMP REMAINED COLD DESPITE A HOT TEMP SELECTED ON THE AUTO-CONTROLLER.  THE MAINTENANCE TEAM DETERMINED THAT THE CABIN TEMP CONTROLLER BOX WAS DEFECTIVE.  THE CONTROL BOX WAS REMOVED AND A NEW CABIN TEMP CONTROL BOX WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
